# SDR UHLA2013011600046

- Difficulty date: January 16, 2013
- Submitted: February 14, 2013
- Operation: Air carrier
- Aircraft: N637RW
- Make and model: Emb ERJ 170-100 SE
- Aircraft serial: 17000051
- Aircraft time: 23,209 hours, 14,399 cycles
- System (JASC): 5511 · Horizontal Stabilizer, Spar/Rib
- Part: Rib
- Condition: Cracked
- Location: Rt Horiz Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAJOR REPAIR - RIGHT HORIZ STAB CRACK IN RIB 11 UPPER FLANGE BETWEEN FWD AND MIDDLE SPAR.  RIB 11 ON RIGHT HORIZONTAL STABILIZER REPAIRED IAW ETD 2013-170-000954.
